Alert archive / Idaho / Special Weather Statements in 2014

Special Weather Statement, NWS Spokane, WA

August 2, 2014Bonner County, Boundary County, Kootenai County, Idaho

NWS Spokane, WA issued this special weather statement at Aug 2, 2014, 7:20 PM PDT for Bonner County, Boundary County, Kootenai County, Idaho. It was in force for 55 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2014, 7:20 PM PDT (02:20 UTC)
Expired
Aug 2, 2014, 8:15 PM PDT
In force
55 min
Issued by
NWS Spokane, WA

Counties Bonner County, ID, Boundary County, ID, Kootenai County, ID

The radar

The Spokane radar (KOTX), 95 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 7:35 PM PDTTSTM WND GST 561 N Sandpoint, IDSANDPOINT AWOS MEASURED WINDS SUSTAINED AT 40 MPH WITH GUSTS TO 56 MPH. POWER OUTAGES TOOK THE OBSERVATION PLATFORM OFFLINE SHORTLY AFTER.
Aug 2, 7:36 PM PDTTSTM WND DMG2 Nne Sandpoint, IDNUMEROUS TREES BLOWN DOWN AND LEANING EAST TO SOUTHEAST ALONG HIGHWAY 200 BETWEEN THE COMMUNITY OF KOOTENAI AND ELKS GOLF COURSE NEAR THE INTERSECTION OF HWY 95. TREES TOOK DOWN SEVERAL MILES OF POWER LINES. ELK GOLF COURSE HAD 13 DOWNED TREES. TIME BASED ON S
Aug 2, 7:36 PM PDTTSTM WND DMGSandpoint, IDISOLATED TREE DAMAGE NOTED ACROSS THE ENTIRE CITY OF SANDPOINT. A LARGE TREE SPLIT DOWN THE MAIN TRUNK AND HALF OF THE TREE ROUGHLY 60 FEET IN LENGTH AND 18-22 INCHES IN DIAMETER FELL ON A HOME ON THE INTERSECTION OF HICKORY AND JEFFERSON. TREE WAS STILL LAYIN
Aug 2, 7:36 PM PDTTSTM WND DMGSse Sandpoint, IDTHE ROOF OF A STORAGE SHED USED TO HOUSE EQUIPMENT FOR THE FESTIVAL AT SANDPOINT WAS BLOWN OFF FROM THUNDERSTORM WINDS. THERE WAS NO DAMAGE TO EQUIPMENT INSIDE THE SHED.
Aug 2, 7:40 PM PDTTSTM WND DMG3 Ese Sandpoint, IDEXTENSIVE TREE AND POWER LINE DAMAGE ALONG BOTTLE BAY ROAD BETWEEN THE BLOCKS OF 3800 AND 5016. TREES RANGED FROM 10 TO 22 INCHES IN DIAMETER AND WERE LEANING EAST TO SOUTHEAST. TREE DAMAGE WAS MIXED BETWEEN UPROOTED AND SNAPPED FOUR TO TEN FEET ABOVE GROUND.
Aug 2, 8:04 PM PDTTSTM WND DMGCataldo, IDTREES LIMBS DOWN ACROSS THE COMMUNITY OF CATALDO FROM THUNDERSTORM WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 2.3 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2014-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 952 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2014-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
952 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
2880 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WWUS86 KOTX 030220
SPSOTX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
720 PM PDT SAT AUG 2 2014
 
IDZ001>004-030315-
COEUR D'ALENE AREA ID-NORTHERN PANHANDLE ID-
CENTRAL PANHANDLE MOUNTAINS ID-IDAHO PALOUSE ID-
720 PM PDT SAT AUG 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOUNDARY...
KOOTENAI...NORTHWESTERN SHOSHONE...NORTHERN BENEWAH AND BONNER
COUNTIES UNTIL 815 PM PDT...

AT 716 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 
OVER RATHDRUM...MOVING NORTHEAST AT 40 MPH. IN ADDITION...DOPPLER 
RADAR PICKED UP A BAND OF GUSTY WINDS SPANNING FROM HARRISON TO 
COEUR D'ALENE...TO ATHOL...SANDPOINT AND TOWARD BONNERS FERRY. 

HALF INCH HAIL IS POSSIBLE WITH THE THUNDERSTORMS...AND WINDS IN 
EXCESS OF 40 MPH WILL BE POSSIBLE. THERE IS A HISTORY OF GUSTY WINDS 
LEADING TO TREE DAMAGE WITH THESE STORMS. 

LOCATIONS IMPACTED INCLUDE...
COEUR D'ALENE...POST FALLS...HAYDEN...SANDPOINT...RATHDRUM...BONNERS
FERRY...DALTON GARDENS...KELLOGG...PRIEST RIVER...PINEHURST...SPIRIT
LAKE...PONDERAY...MOYIE SPRINGS...ATHOL...KOOTENAI...SMELTERVILLE...
HAYDEN LAKE...DOVER...CLARK FORK AND EAST HOPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR LAKE COEUR D'ALENE OR LAKE PEND OREILLE...GET OUT OF 
THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING 
CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN 
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE 
TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4743 11606 4737 11700 4878 11698 4881 11605
TIME...MOT...LOC 0216Z 245DEG 36KT 4782 11686 

$$

RF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this special weather statement went out at Aug 2, 4:43 PM PDT, 2 hours 37 minutes earlier.

Area forecast discussion, Aug 2, 4:43 PM PDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
443 PM PDT SAT AUG 2 2014

.SYNOPSIS...
VERY WARM CONDITIONS WILL CONTINUE, WITH ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS THROUGH SUNDAY. THE STORMS MAY RESULT IN
SOME LOCALIZED HEAVY DOWNPOURS AND SMALL HAIL. A SLIGHT COOLING
TREND WILL OCCUR NEXT WEEK BUT TEMPERATURES WILL REMAIN ABOVE
NORMAL.

&&

.DISCUSSION...
REST OF THIS EVENING...UPDATE TO FORECAST TO EXPAND THE RED FLAG
WARNING FOR ABUNDANT LIGHTNING ACROSS THE NORTHEAST WASHINGTON
MOUNTAINS AND DEEP COLUMBIA BASIN AS EVENING THUNDERSTORMS BREAK
OUT OFF THE CASCADES AND INTO THE BASIN FEATURING HEAVY
RAIN...GUSTY WINDS TO 40 MPH AND HAIL. MEANWHILE A SECOND ROUND OF
STORMS IS MOVING UP FROM THE SOUTH INTO THE CASCADES ALREADY
OVERRUN BY NUMEROUS STORMS EARLIER. THIS WILL BE A BUSY EVENING
AND MORE UPDATES ARE NOT OUT OF THE QUESTION. /FUGAZZI

&&

.AVIATION...
00Z TAFS: EVENING CONVECTION WILL IMPACT MANY OF THE TAF SITES
WITH GUSTY AND VARIABLE WINDS AND OCCASIONAL LIGHTING. THE MAIN
AREA OF CONVECTION WILL LIE NORTH OF KEAT TO KGEG, BUT ALL AREAS
WILL HAVE VCTS AS AN UPPER LEVEL SHORTWAVE ROLLS ACROSS THE INLAND
NW THIS EVENING. ANTICIPATE THE AMOUNT OF LIGHTNING TO DECREASE BY
LATE EVENING WITH HIGH BASED LIGHT SHOWERS GOING THROUGH 08Z.
LOOKS TO BE A LULL DURING THE MORNING HOURS WITH SCATTERED HIGH
CLOUDS. SURFACE BASED CONVECTION WILL FLARE AGAIN AFTER 20Z WITH
THE MAIN FOCUS TO THE NORTH AND EAST OF KGEG-KCOE. / RFOX.

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        67  94  66  96  67  94 /  20  10  20  10  10  10
COEUR D'ALENE  61  93  62  94  62  92 /  30  20  20  10  10  10
PULLMAN        58  93  58  94  58  91 /  20  10  10  20  20  10
LEWISTON       70  99  71 100  71  98 /  20  10  10  20  20  10
COLVILLE       59  96  59  98  59  97 /  50  20  30  10  10  10
SANDPOINT      55  89  55  91  55  90 /  40  20  20  20  10  10
KELLOGG        61  89  62  91  62  87 /  40  30  20  20  20  20
MOSES LAKE     65 100  66 101  66 100 /  40  10  10  10  10   0
WENATCHEE      72  99  72 101  73  99 /  40  10  10  10  10  10
OMAK           67  99  66 101  68 101 /  50  10  20  10  10  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR EAST
     WASHINGTON CENTRAL CASCADE MOUNTAINS (ZONE 682)-EAST
     WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)-EAST
     WASHINGTON NORTH CASCADES (ZONE 685)-EAST WASHINGTON
     NORTHEAST (ZONE 686)-EAST WASHINGTON NORTHERN COLUMBIA
     BASIN (ZONE 673)-EAST WASHINGTON OKANOGAN HIGHLANDS (ZONE
     687)-EAST WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684).

&&
Hazardous weather outlook, Aug 2, 4:44 AM PDT, 14 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
444 AM PDT SAT AUG 2 2014

IDZ001>004-026-027-WAZ031>038-041>044-031400-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
444 AM PDT SAT AUG 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 2, 6:29 PM PDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
629 PM PDT SAT AUG 2 2014

IDZ001-002-004-030215-
COEUR D'ALENE AREA-NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
629 PM PDT SAT AUG 2 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT COEUR D'ALENE AREA...
NORTHERN PANHANDLE...CENTRAL PANHANDLE MOUNTAINS...

AT 626 PM PDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF NEWPORT TO TRENTWOOD...AND MOVING
EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
COEUR D'ALENE...POST FALLS...HAYDEN...SANDPOINT...RATHDRUM...DALTON
GARDENS...PRIEST RIVER...SPIRIT LAKE...PONDERAY...ATHOL...KOOTENAI...
HAUSER...HAYDEN LAKE...DOVER...CLARK FORK...EAST HOPE...FOURTH OF
JULY PASS...OLDTOWN...FERNAN LAKE VILLAGE AND HUETTER.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF YOU ARE ON OR NEAR LAKE COEUR D ALENE...LAKE PEND
OREILLE...PRIEST LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER... YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

LAT...LON 4758 11571 4759 11702 4848 11702 4849 11605
      4798 11605 4785 11592 4783 11585 4775 11583
      4775 11578 4773 11578 4770 11572 4765 11573
      4762 11569
TIME...MOT...LOC 0126Z 269DEG 33KT 4823 11719 4771 11720

SB
Special weather statement, Aug 2, 6:30 PM PDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
630 PM PDT SAT AUG 2 2014

WAZ036-037-030145-
NORTHEAST MOUNTAINS-SPOKANE AREA-
630 PM PDT SAT AUG 2 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEAST MOUNTAINS...
SPOKANE AREA...

AT 630 PM PDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 16 MILES SOUTHWEST OF NORDMAN TO 8 MILES SOUTH OF
LIBERTY LAKE...AND MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LIBERTY LAKE...NEWPORT...OTIS ORCHARDS...TRENTWOOD...OTIS
ORCHARDS-EAST FARMS...GREEN ACRES...ROCKFORD...SOUTH SKOOKUM LAKE
CAMPGROUND...MICA...BROWNS LAKE CAMPGROUND...NEWMAN LAKE...DIAMOND
LAKE...MOUNT SPOKANE...BEAD LAKE CAMPGROUND...VERADALE...
VALLEYFORD...DALKENA AND OPPORTUNITY.

LAT...LON 4847 11707 4744 11705 4745 11724 4849 11724
TIME...MOT...LOC 0130Z 260DEG 39KT 4844 11714 4754 11714

SB
Local storm report, Aug 2, 6:44 PM PDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
644 PM PDT SAT AUG 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     1 NNW SPOKANE           47.69N 117.42W
08/02/2014                   SPOKANE            WA   TRAINED SPOTTER

            4 TREES REPORTED DOWN AT HILL N DALE APARTMENTS AT
            MAGNESIUM ST. 1 TREE LANDED ON A VEHICLE LEADING TO CAR
            DAMAGE.

&&

FLIEHMAN
Local storm report, Aug 2, 6:48 PM PDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
648 PM PDT SAT AUG 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     3 SW SPOKANE            47.64N 117.46W
08/02/2014                   SPOKANE            WA   NWS EMPLOYEE

            THUNDERSTORM WINDS CAUSED A PORTION OF A TREE TO FALL ON
            A HOME.

&&

FLIEHMAN
Local storm report, Aug 2, 7:05 PM PDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
705 PM PDT SAT AUG 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     5 NNE CLAYTON           48.05N 117.50W
08/02/2014                   SPOKANE            WA   TRAINED SPOTTER

            40 FOOT TREE UPROOTED OVER DRIVEWAY ON NORTH GROVE RD.

&&

FLIEHMAN
Special weather statement, Aug 2, 7:20 PM PDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
720 PM PDT SAT AUG 2 2014

IDZ001>004-030315-
COEUR D'ALENE AREA ID-NORTHERN PANHANDLE ID-
CENTRAL PANHANDLE MOUNTAINS ID-IDAHO PALOUSE ID-
720 PM PDT SAT AUG 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOUNDARY...
KOOTENAI...NORTHWESTERN SHOSHONE...NORTHERN BENEWAH AND BONNER
COUNTIES UNTIL 815 PM PDT...

AT 716 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER RATHDRUM...MOVING NORTHEAST AT 40 MPH. IN ADDITION...DOPPLER
RADAR PICKED UP A BAND OF GUSTY WINDS SPANNING FROM HARRISON TO
COEUR D'ALENE...TO ATHOL...SANDPOINT AND TOWARD BONNERS FERRY.

HALF INCH HAIL IS POSSIBLE WITH THE THUNDERSTORMS...AND WINDS IN
EXCESS OF 40 MPH WILL BE POSSIBLE. THERE IS A HISTORY OF GUSTY WINDS
LEADING TO TREE DAMAGE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COEUR D'ALENE...POST FALLS...HAYDEN...SANDPOINT...RATHDRUM...BONNERS
FERRY...DALTON GARDENS...KELLOGG...PRIEST RIVER...PINEHURST...SPIRIT
LAKE...PONDERAY...MOYIE SPRINGS...ATHOL...KOOTENAI...SMELTERVILLE...
HAYDEN LAKE...DOVER...CLARK FORK AND EAST HOPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR LAKE COEUR D'ALENE OR LAKE PEND OREILLE...GET OUT OF
THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING
CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4743 11606 4737 11700 4878 11698 4881 11605
TIME...MOT...LOC 0216Z 245DEG 36KT 4782 11686

RF

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 5:02 PM PDTSpecial Weather StatementOTXStevens58 min
Aug 2, 5:25 PM PDTSpecial Weather StatementOTXStevens50 min
Aug 2, 5:30 PM PDTSevere Thunderstorm WarningOTXPend Oreille, Spokane, Stevens45 min
Aug 2, 5:50 PM PDTSpecial Weather StatementOTXStevens40 min
Aug 2, 6:30 PM PDTSpecial Weather StatementOTXSpokane15 min
Aug 2, 7:24 PM PDTAreal Flood AdvisoryOTXChelan, Douglas3 hr
Aug 3, 3:19 PM PDTAreal Flood AdvisoryOTXOkanogan3 hr
Aug 2, 5:18 PM PDTSpecial Weather StatementOTXLewis42 min
Aug 2, 5:40 PM PDTSpecial Weather StatementOTXLewis35 min
Aug 2, 6:29 PM PDTSpecial Weather StatementOTXBonner, Kootenai46 min
Aug 2, 7:41 PM PDTSpecial Weather StatementOTXLewis, Nez Perce64 min
Aug 2, 7:55 PM PDTSevere Thunderstorm WarningOTXBenewah, Bonner, Kootenai, Latah, Shoshone50 min
Aug 2, 8:01 PM PDTSevere Thunderstorm WarningOTXLewis, Nez Perce29 min
Aug 2, 8:27 PM PDTSpecial Weather StatementOTXLatah48 min
Aug 2, 9:12 PM PDTSpecial Weather StatementOTXBenewah, Latah, Shoshone48 min
Aug 2, 10:20 PM PDTSpecial Weather StatementOTXKootenai40 min
Aug 2, 10:48 PM PDTSevere Thunderstorm WarningOTXKootenai42 min

Nearby

Special Weather Statements in Idaho, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.